# SDR UPS98826332

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 576954541
- Condition: Cracked
- Location: Ws 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT O/B L/E SECTION O/B END, THE EXTERIOR L/E SKIN IS CKACKED AND THE INTERNAL, DOUBLER/STRAP IS ALSO CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER AND REPAIRED SKIN IAW SRM 57-2-0 FIG 2 AND 57-3-3 FIG 7.
